J. Prasad, and N. Jhunjhunwala. "On Approximation Of Continuous And Differentiable Functions By Fourier-Jacobi Series." Publications de l'Institut Mathématique 12(26).32 (1971): 95-100. <http://eudml.org/doc/257377>.
@article{J1971, author = {J. Prasad, N. Jhunjhunwala}, journal = {Publications de l'Institut Mathématique}, language = {eng}, number = {32}, pages = {95-100}, publisher = {Matematički institut SANU}, title = {On Approximation Of Continuous And Differentiable Functions By Fourier-Jacobi Series}, url = {http://eudml.org/doc/257377}, volume = {12(26)}, year = {1971}, }
TY - JOUR AU - J. Prasad AU - N. Jhunjhunwala TI - On Approximation Of Continuous And Differentiable Functions By Fourier-Jacobi Series JO - Publications de l'Institut Mathématique PY - 1971 PB - Matematički institut SANU VL - 12(26) IS - 32 SP - 95 EP - 100 LA - eng UR - http://eudml.org/doc/257377 ER -